Translator Disclaimer
1 September 2021 A new proof of the Jacquet–Rallis fundamental lemma
Raphaël Beuzart-Plessis
Author Affiliations +
Duke Math. J. 170(12): 2805-2814 (1 September 2021). DOI: 10.1215/00127094-2020-0090

Abstract

We give a new proof of the so-called Lie algebra version of the Jacquet–Rallis fundamental lemma for local non-Archimedean fields of characteristic 0. This proof is local and based on a previous result of Zhang on the compatibility of smooth transfer with a (partial) Fourier transform.

Citation

Download Citation

Raphaël Beuzart-Plessis. "A new proof of the Jacquet–Rallis fundamental lemma." Duke Math. J. 170 (12) 2805 - 2814, 1 September 2021. https://doi.org/10.1215/00127094-2020-0090

Information

Received: 18 May 2019; Revised: 20 June 2020; Published: 1 September 2021
First available in Project Euclid: 16 April 2021

Digital Object Identifier: 10.1215/00127094-2020-0090

Subjects:
Primary: 22E50
Secondary: 11F85

Keywords: Gan–Gross–Prasad conjecture , local Fourier transform , the Jacquet–Rallis fundamental lemma , Weil representation

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 12 • 1 September 2021
Back to Top